BibTeX record journals/ipl/MadanlalVR96

download as .bib file

@article{DBLP:journals/ipl/MadanlalVR96,
  author       = {M. S. Madanlal and
                  G. Venkatesan and
                  C. Pandu Rangan},
  title        = {Tree 3-Spanners on Interval, Permutation and Regular Bipartite Graphs},
  journal      = {Inf. Process. Lett.},
  volume       = {59},
  number       = {2},
  pages        = {97--102},
  year         = {1996},
  url          = {https://doi.org/10.1016/0020-0190(96)00078-6},
  doi          = {10.1016/0020-0190(96)00078-6},
  timestamp    = {Sun, 19 Jan 2025 14:08:28 +0100},
  biburl       = {https://dblp.org/rec/journals/ipl/MadanlalVR96.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}